# SDR ABXA9701481

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3648667
- Condition: Corrosion
- Location: Bs 8-25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 30R STA 8 TO STA 25 HAS HEAVY CORROSION.  FABRICATED REPLACEMENT LONGERON IAW DWG 3648667 AND INSTALLED IAW SRM 51-1-20D AND 51-1-21.
